MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL
Model Number 25VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_992 - valved grafts pas (b)(6).It was reported that on (b)(6) 2023 a 25mm master series,vavgj was selected for an implant.Post procedure, chest x-ray showed no vascular pattern in the peripheral part of the lung, no clear vascular pattern in the apex of the lung, suprapaphragmatic radiolucency, electrical radiolucency band at the right silhouette of the heart, the right lung field with increased transparency in relation to the left - the image may suggest the presence of a pneumothorax right-sided pleura.On (b)(6) 2023 on chest x-ray right mantle pneumothorax 26mm at the top 11mm along the chest wall.A surgical intervention was done to treat the pneumothorax.Patient stable.
 
Event or Problem Description
(b)(6) - valved grafts pas.(b)(6).It was reported that on (b)(6) 2023 a 25mm sjm masters series valsalva aortic valved graft was selected for an implant.Post-procedure, chest x-ray showed no vascular pattern in the peripheral part of the lung, no clear vascular pattern in the apex of the lung, suprapaphragmatic radiolucency, electrical radiolucency band at the right silhouette of the heart, the right lung field with increased transparency in relation to the left - the image may suggest the presence of a pneumothorax right-sided pleura.On (b)(6) 2023, on chest x-ray, there was a right mantle pneumothorax 26mm at the top 11mm along the chest wall.A surgical intervention was done to treat the pneumothorax and the device is working as intended.Patient stable.
 
Additional Manufacturer Narrative
An event of presence of a pneumothorax was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16657158
Report Number2135147-2023-01430
Device Sequence Number7171910
Product Code LWQ
UDI-Device Identifier05414734009492
UDI-Public05414734009492
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number25VAVGJ-515
Device Catalogue Number25VAVGJ-515
Device Lot Number31002081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight98 KG
Patient RaceWhite